MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arteriosclerosis/ Atherosclerosis (4437); Restenosis (4576)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance study it was reported that a target lesion revascularization (tlr) occurred.The subject underwent treatment with the ranger paclitaxel-coated pta balloon catheters on (b)(6)2022 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery (sfa), left mid-sfa extending up to left distal-sfa with 6.0 mm proximal reference vessel diameter and 6.0 mm distal reference vessel diameter.The lesion length was 250 mm and 99% stenosis (classified as tasc ii c lesion).Prior to target lesion treatment with the study device, atherectomy was performed by using 2.1 mm x 1350 mm jetstream xc atherectomy device and pre-dilation was performed by using 5.0 mm x 200 mm mustang pta balloon.Treatment of target lesion was performed by dilation using sizes of 6.0 mm x 60 mm and 6.0 mm x 200 mm ranger paclitaxel-coated pta balloon catheter study devices.Following treatment, the final residual stenosis was noted to be 10%.On (b)(6)2022, the subject was discharged from hospital on aspirin.On (b)(6)2023, the subject noted having symptoms related to claudication.On (b)(6)2023, subject visited the hospital for left leg angiography, however it was cancelled secondary to groin rash/yeast.Hence, subject was started on oral antifungals and angiogram was rescheduled on later date, as the subject also had ongoing non-healing lower extremity ulcers and severe mixed lipedema and arterial ulcers.On (b)(6)2023, the subject revisited the hospital for planned bilateral lower extremity arteriogram.The left leg imaging revealed an occlusion in left sfa.On the same day, the subject was treated with drug-coated balloon angioplasty using 6 mm balloon followed by placement of 7 mm x 100 mm eluvia drug-eluting stent.Subsequently, left proximal sfa was treated with 6 mm balloon angioplasty.Additionally, on the same day, 60% stenosis noted in the left common femoral artery was treated with drug coated balloon angioplasty using 6 mm balloon.On (b)(6)2023, subject was discharged from hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A1 (patient identifier): (b)(6).

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17127026
Report Number2124215-2023-30333
Device Sequence Number7322481
Product Code ONU
UDI-Device Identifier08714729976103
UDI-Public08714729976103
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number02099H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite